# SDR UPS03840924

- Difficulty date: June 17, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 74,213 hours, 28,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CABIN SEAT TRACK IS CRACKED AT STA 1000 AT RBL 45     REMOVED, FABRICATED AND REPLACED SEAT TRACK SECTION STATION 990 TO 1110 IAW SRM. 53-2-3 FIG. 14
